Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Milwaukee, WI

August 1, 2014Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 1, 2014, 2:23 PM CDT for Marquette County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 2:23 PM CDT (19:23 UTC)
Expired
Aug 1, 2014, 3:00 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Marquette County, WI

The radar

The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS53 KMKX 011923
SVRMKX
WIC077-012000-
/O.NEW.KMKX.SV.W.0084.140801T1923Z-140801T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 300 PM CDT

* AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF WESTFIELD...OR 10 MILES EAST OF FRIENDSHIP...MOVING SOUTHEAST AT
  15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WESTFIELD...LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4392 8922 4377 8948 4390 8960 4398 8960
      4398 8934
TIME...MOT...LOC 1922Z 314DEG 11KT 4400 8961 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
2 follow-up statements
230 
WWUS53 KMKX 011940
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT FRI AUG 1 2014

WIC077-012000-
/O.CON.KMKX.SV.W.0084.000000T0000Z-140801T2000Z/
MARQUETTE WI-
240 PM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN MARQUETTE COUNTY...

AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
WESTFIELD...OR 13 MILES EAST OF FRIENDSHIP...MOVING SOUTHEAST AT 15 
MPH.  IT HAS SHOWN SOME WEAKENING OVER THE LAST 5 MINUTES. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WESTFIELD...LAWRENCE...HARRISVILLE AND SPRINGFIELD CORNERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4392 8922 4377 8948 4390 8960 4398 8960
      4398 8934
TIME...MOT...LOC 1939Z 314DEG 11KT 4396 8956 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
029 
WWUS53 KMKX 011956
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT FRI AUG 1 2014

WIC077-012005-
/O.EXP.KMKX.SV.W.0084.000000T0000Z-140801T2000Z/
MARQUETTE WI-
256 PM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARQUETTE COUNTY WILL
EXPIRE AT 300 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4392 8922 4377 8948 4390 8960 4398 8960
      4398 8934
TIME...MOT...LOC 1950Z 314DEG 11KT 4396 8956 

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:36 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Aug 1, 10:36 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 AM CDT FRI AUG 1 2014

.UPDATE...500 MILLIBAR TROUGH WITH TEMPS ARND -16C CONTINUES TO
BE THE FOCUS FOR DIURNALLY DRIVEN CONVECTION. ONE CELL HAS ALREADY
POPPED UP NEAR KISW WITH SOME HAIL. HAIL WILL BE THE PRIMARY
CONCERN WITH THESE STORMS TODAY. MESO MODELS ALL SHOWING CONTINUED
DEVELOPMENT INTO THE AFTERNOON HOURS...WITH MOST SOLUTIONS SHOWING
THE BULK OF THE STORMS EVOLVING IN CNTRL WI AND THEN SAGGING
SOUTHWARD INTO SRN WI. ML CAPE VALUES ARE 1000-1500 J/KG WITH MID
LEVEL LAPSE RATES 7C/KM THOUGH NO SHEAR TO SPEAK OF. ANY
CONVECTION SHOULD GRADUALLY DIMINISH THIS EVENING WITH LOSS OF
HEATING.

PC

&&

.AVIATION/18Z TAFS/...A MOSTLY VFR PERIOD WITH A COUPLE OF
CONCERNS. FIRST WILL BE THE AFTERNOON/EVENING STORMS. SHEAR NOT
CONDUCIVE TO IMPRESSIVE STORM ORGANIZATION THOUGH MID LEVEL LAPSE
RATES SUPPORTIVE OF HAIL POTENTIAL WITH ANY OF THESE POP UP
STORMS. AFTER STORMS DIMINISH THIS EVENING ANY LINGERING CLOUD
COVER WILL CLEAR OFF. WITH LIGHT WINDS POTENTIAL FOR FOG
DEVELOPMENT. THIS IS HANDLED WELL IN GOING GRIDDED FORECAST SO NO
MAJOR CHANGES PLANNED IN THIS REGARD. MID LEVEL FLOW BECOMES LESS
CYCLONIC THOUGH LINGERING LOW LEVEL TROUGH MAY END UP BEING A
FOCUS FOR A FEW MORE SHRA/TSRA ON SATURDAY.

PC

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT FRI AUG 1 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

ANOTHER AFTERNOON WITH SCATTERED SHOWERS AND THUNDERSTORMS IS
EXPECTED TODAY. THE DIURNAL CHANCE FOR POP-UP SHOWERS AND A FEW
TSTORMS WILL BE THERE IN SOUTHERN WI FOR THE WHOLE AFTERNOON AND
EARLY EVENING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE TIED TO THE
LEADING EDGE OF A 500MB SHORTWAVE DROPPING SOUTH THROUGH WI FROM
LATE AFTERNOON THROUGH THE LATE EVENING. MEAN LAYER CAPES WILL BE IN
THE 800 TO 1000 J/KG RANGE WITH VERY WEAK DEEP LAYER SHEAR.
THUS...MORE PULSE STORMS WITH SMALL HAIL AND GUSTY WINDS ARE
EXPECTED.

THERE IS SOME UNCERTAINTY WITH THE TIMING OF THE BEST CHANCE. THE HI-
RES MODELS SHOW MORE CONVECTION DURING THE AFTERNOON AND QUICKLY
DIMINISH IT DURING THE EVENING...AND THE SYNOPTIC MODELS FOCUS MORE
ON LATE AFTERNOON AND KEEP THE CHANCE GOING WELL INTO THE EVENING.
THUS...LINGERED SMALL CHANCE POPS INTO THE EARLY MORNING HOURS.

SURFACE HIGH PRESSURE WILL SLIDE OVERHEAD LATE TONIGHT...LEADING TO
LIGHT WINDS AND CLEARING SKIES. ANY AREAS THAT GET RAIN THIS
AFTERNOON/EVENING WILL BE ESPECIALLY SUSCEPTIBLE TO FOG. DEWPOINTS
SHOULD REMAIN AROUND 60 SOUTHWEST OF MADISON AND IN THE UPPER 50S
ELSEWHERE...LEAVING SMALL DELTA T/TD VALUES. THE MOS GUIDANCE IS
HITTING INLAND AREAS HARD WITH AREAS OF DENSE FOG. GIVEN THE LACK OF
WIDESPREAD FOG UPSTREAM TONIGHT AND THE SHALLOW LOW LEVEL MOISTURE
IN FORECAST SOUNDINGS...OPTED NOT TO INCLUDE DENSE FOG IN THE
FORECAST FOR NOW...WITH THE EXCEPTION OF THE WI RIVER VALLEY.

HIGHS SHOULD REACH THE UPPER 70S EAST TO LOWER 80S WEST. LAKE BREEZE
WILL COOL THINGS OFF NEAR LAKE MICHIGAN IN THE AFTERNOON.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM

NORTHWEST FLOW WILL PERSIST OVER THE WEEKEND INTO EARLY NEXT WEEK.
DAILY SHOWER AND STORM CHANCES WILL CONTINUE UNDER THIS PATTERN.
THERE IS NOT A WELL DEFINED SYNOPTIC SCALE TRIGGER FOR CONVECTION
SATURDAY...THOUGH MODELS DO SEEM TO BE FOCUSING PRECIP A BIT
WITHIN AN AREA OF LAKE BREEZE CONVERGENCE.

AN APPROACHING SHORTWAVE WILL KICK OFF MORE SHOWERS AND STORMS
SUNDAY...WITH THE PRECIP POSSIBLY LINGERING SUNDAY NIGHT INTO MONDAY
AS THE SHORTWAVE MOVES THOUGH.

SHOULD SEE TEMPS RIGHT AROUND NORMAL FOR SATURDAY THROUGH MONDAY.

TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM

UPPER LEVEL PATTERN IS FORECAST TO BECOME MORE ZONAL THROUGH THE
MIDDLE OF NEXT WEEK...ALLOWING FOR A RETURN OF A HIGHER MOISTURE
AIRMASS TO THE AREA. THIS COULD BE A MORE ACTIVE PERIOD OF
WIDESPREAD SHOWERS AND STORMS...WITH SOME APPRECIABLE RAINFALL
FINALLY POSSIBLE.

AVIATION/12Z TAFS/...

VFR CONDITIONS EXPECTED ONCE AGAIN TODAY AND THIS EVENING. AREAS OF
DENSE FOG ARE POSSIBLE EARLY SATURDAY MORNING...MAINLY INLAND
LOCATIONS. SCATTERED TO BROKEN DIURNAL CUMULUS WILL DEVELOP ONCE
AGAIN LATE THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE FORECAST FROM MID AFTERNOON THROUGH THE LATE
EVENING. SMALL HAIL AND BRIEF GUSTY WINDS ARE POSSIBLE IN STRONGEST
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MRC
SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, Aug 1, 2:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT FRI AUG 1 2014

WIZ046-047-051-052-056>060-062>072-020945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
200 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...BUT WILL
REMAIN SCATTERED IN COVERAGE.  LOOK FOR THE SHOWERS AND STORMS TO
DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL.

FOG IS EXPECTED TO DEVELOP LATE TONIGHT. AREAS OF FOG COULD BECOME
DENSE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH
THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE
APPROACHES DURING THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ643>646-020945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
200 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON BUT WILL
REMAIN SCATTERED IN COVERAGE.  LOOK FOR THE SHOWERS AND STORMS TO
DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH
THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE
APPROACHES DURING THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 1, 12:37 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1237 PM CDT FRI AUG 1 2014

WIZ046-011800-
MARQUETTE-
1237 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL AFFECT MARQUETTE...

AT 1235 PM CDT...A STRONG THUNDERSTORM WAS NEAR MONTELLO...OR 12
MILES SOUTH OF WAUTOMA...MOVING SOUTHEAST AT 10 MPH.

ONE QUARTER TO HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTELLO...WESTFIELD...LAWRENCE...NESHKORO...GLEN OAK AND
HARRISVILLE.

DUE TO THE SLOW MOVEMENT OF THE STORM...TORRENTIAL RAINFALL IS ALSO
OCCURRING.

LAT...LON 4394 8917 4393 8917 4371 8931 4373 8935
      4388 8956 4398 8946 4398 8929
TIME...MOT...LOC 1735Z 313DEG 13KT 4388 8935

DAVIS
Special weather statement, Aug 1, 1:08 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT FRI AUG 1 2014

WIZ046-047-057-011845-
GREEN LAKE-MARQUETTE-COLUMBIA-
108 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...
COLUMBIA...

AT 107 PM CDT...A STRONG THUNDERSTORM WAS OVER PRINCETON...OR 12
MILES SOUTHWEST OF BERLIN...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTELLO...PRINCETON...GREEN LAKE...KINGSTON...MARQUETTE...GLEN OAK
AND DALTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS VERY SLOW MOVING
STORM.

LAT...LON 4379 8942 4397 8912 4377 8889 4364 8924
TIME...MOT...LOC 1807Z 321DEG 13KT 4386 8916

DAVIS
Local storm report, Aug 1, 1:20 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
120 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             PRINCETON               43.85N 89.13W
08/01/2014  E0.50 INCH       GREEN LAKE         WI   PUBLIC

            HALF INCH HAIL REPORTED IN PRINCETON.

&&

MILLER
Special weather statement, Aug 1, 1:44 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
144 PM CDT FRI AUG 1 2014

WIZ046-047-057-011915-
GREEN LAKE-MARQUETTE-COLUMBIA-
144 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL AFFECT GREEN LAKE...MARQUETTE...
COLUMBIA...

AT 143 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
PARDEEVILLE...OR 12 MILES NORTHEAST OF PORTAGE...MOVING SOUTHEAST AT
10 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PARDEEVILLE...RANDOLPH...RIO...CAMBRIA...FRIESLAND...KINGSTON...
DOYLESTOWN AND DALTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SLOW MOVING
STORM.

LAT...LON 4366 8936 4375 8921 4362 8901 4350 8901
      4340 8922
TIME...MOT...LOC 1843Z 321DEG 13KT 4365 8925

DAVIS
Local storm report, Aug 1, 2:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             RIPON                   43.85N 88.84W
08/01/2014  E0.25 INCH       FOND DU LAC        WI   LAW ENFORCEMENT

&&

BHERZOG
Special weather statement, Aug 1, 2:13 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT FRI AUG 1 2014

WIZ046-047-051-057-058-012000-
GREEN LAKE-DODGE-MARQUETTE-FOND DU LAC-COLUMBIA-
213 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...DODGE...
MARQUETTE...FOND DU LAC...COLUMBIA...

AT 211 PM CDT...A STRONG THUNDERSTORM WAS NEAR WESTFIELD...OR 10
MILES SOUTHWEST OF WAUTOMA...MOVING SOUTHEAST AT 10 MPH. OTHER
STORMS STRETCHED FROM RIPON IN FOND DU LAC COUNTY...SOUTHWEST TO
PARDEEVILLE IN COLUMBIA COUNTY.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...BEAVER DAM...WAUPUN...RIPON...BERLIN...NORTH FOND DU
LAC...COLUMBUS...PARDEEVILLE...RANDOLPH...FALL RIVER...MONTELLO...
MARKESAN...WESTFIELD...PRINCETON...OAKFIELD...ROSENDALE...RIO...GREEN
LAKE...BRANDON AND CAMBRIA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE VERY SLOW MOVING
STORMS.

LAT...LON 4398 8889 4390 8888 4390 8839 4387 8826
      4329 8906 4381 8959 4395 8960 4398 8956
TIME...MOT...LOC 1911Z 314DEG 11KT 4396 8945

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 12:37 PM CDTSpecial Weather StatementMKXMarquette23 min
Aug 1, 1:08 PM CDTSpecial Weather StatementMKXGreen Lake37 min
Aug 1, 1:44 PM CDTSpecial Weather StatementMKXColumbia31 min
Aug 1, 2:13 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette47 min
Aug 1, 3:01 PM CDTSpecial Weather StatementMKXMarquette29 min
Aug 1, 3:04 PM CDTSpecial Weather StatementMKXFond du Lac26 min
Aug 1, 3:29 PM CDTSpecial Weather StatementMKXMarquette31 min
Aug 1, 3:56 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Aug 1, 4:23 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington37 min
Aug 1, 4:27 PM CDTSpecial Marine WarningMKX33 min
Aug 1, 4:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk46 min
Aug 1, 4:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee16 min
Aug 1, 4:55 PM CDTSpecial Marine WarningMKX65 min
Aug 1, 5:09 PM CDTSevere Thunderstorm WarningMKXDane36 min
Aug 1, 5:12 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
Aug 1, 5:19 PM CDTSpecial Weather StatementMKXMilwaukee41 min
Aug 1, 5:36 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 1, 5:38 PM CDTSevere Thunderstorm WarningMKXWaukesha37 min
Aug 1, 5:59 PM CDTAreal Flood AdvisoryMKXDane2 hr
Aug 1, 6:08 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk2 hr
Aug 1, 6:13 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 1, 6:17 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha43 min
Aug 1, 6:43 PM CDTAreal Flood AdvisoryMKXRacine, Walworth3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.